Open Access
Translator Disclaimer
July 2005 Stochastic equivariant cohomologies and cyclic cohomology
Rémi Léandre
Ann. Probab. 33(4): 1544-1572 (July 2005). DOI: 10.1214/009117905000000170

Abstract

We give two stochastic diffeologies on the free loop space which allow us to define stochastic equivariant cohomology theories in the Chen–Souriau sense and to establish a link with cyclic cohomology. With the second one, we can establish a stochastic fixed point theorem.

Citation

Download Citation

Rémi Léandre. "Stochastic equivariant cohomologies and cyclic cohomology." Ann. Probab. 33 (4) 1544 - 1572, July 2005. https://doi.org/10.1214/009117905000000170

Information

Published: July 2005
First available in Project Euclid: 1 July 2005

zbMATH: 1093.58010
MathSciNet: MR2150198
Digital Object Identifier: 10.1214/009117905000000170

Subjects:
Primary: 46L80 , 55N91 , 58J65

Keywords: Brownian motion , cyclic cohomology , equivariant cohomology

Rights: Copyright © 2005 Institute of Mathematical Statistics

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.33 • No. 4 • July 2005
Back to Top